# SDR NWAA084979862

- Difficulty date: November 9, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 70,652 hours, 68,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 14-18 OF THE CABIN WERE INOPERATIVE.  MX CORRECTED A LOOSE CONNECTION AND THEN OPS CHECKED THE SYSTEM.
